# SDR FDEA200910283714

- Difficulty date: October 28, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N399FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48262
- Aircraft time: 77,377 hours, 26,059 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket
- Condition: Bent
- Location: Mlg Sensor
- Component: Sensor
- Component part number: ARG75341
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O RT MAIN GEAR SHOWED NOT RETRACTED RED ON  BOTH THE INDICATORS COMPLIED WITH QRH LANDED BACK  AT DEPARTURE.  DROPPED RT GEAR DOOR TO ACCESS GEAR/ DOOR UP SENSOR.  INSPECTED WIRING AND CONDITION OF SENSOR. NO DEFECTS NOTED.  NOTICED THAT BOLT THAT ATTACHES SENSOR LEVER LINK TO UPPER SIDE GEAR BRACE WAS BENT.  REMOVED BOLT AND FOUND LINK BEARING TO BE DAMAGED CAUSING A 7/16 OF AN INCH PLAY IN THE SENSOR LINKAGE.  REMOVED LINKAGE, REPLACED BEARING AND REINSTALLED LINKAGE. CK'D SENSOR TO TARGET GAP, GAP CK'S GOOD. CK'D SAME LINKAGE ON LT GEAR.  NO DEFECTS NOTED IAW MM 32-61-15-4.
